MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,20MM LG; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US S-ROM*SCREW,6.5MM DIA,20MM LG; BONE SCREWS AND PINS : SCREWS
Model Number 55-6071
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a primary tha utilizing a competitor cup, depuy screws, head, liner, and stem.The patient received a competitor cup revision secondary to loosening of the cup and screws.The stem was retained.The patient was revised with a competitor cup and liner with a depuy femoral head.Doi: (b)(6) 2008.Dor: (b)(6) 2021; unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device did not identify any product defects or anomalies.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11589872
Report Number1818910-2021-06474
Device Sequence Number4881411
Product Code LPH
UDI-Device Identifier10603295175919
UDI-Public10603295175919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-6071
Device Catalogue Number556071
Device Lot Number348533R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/27/2021
05/14/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date04/28/2021
05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 28MM +0; COMPETITOR PRODUCT; PINN LINER LIPPED 28IDX50OD; REPLICA A STEM 12.0MM; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG; 9/10 COCR HEAD 28MM +0; COMPETITOR PRODUCT; PINN LINER LIPPED 28IDX50OD; REPLICA A STEM 12.0MM; S-ROM*SCREW,6.5MM DIA,15MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG
Outcome Attributed to Adverse Event Required Intervention;